Couldn't find what you looking for?

TRY OUR SEARCH!

i m on methadone .need to take oxycontin.will i feel it ?

Loading...

Hey ...I am on methadone and have tried gettin high off oxys anummber of times which was so stupid of me cuz first off its a waist of money and it could kill you. Methadone is a serious drug and mixed with other things could be fatal and just not worth it. The answer is a definate NO, you will definately not get high off oxys while on methadone. Hope I helped
Reply

Loading...

Did oxys a bout 6 hours after methadone tonight, definitely felt it. Wouldve perhaps felt it more has I not done methadone.
Reply

Loading...

it depends on the dose of methadone. if you take a lot of methadone, you wont feel anything else
Reply

Loading...

I'd say it depends more on your tolerance and your methadone dose. I've taken Oxycontin about 24 hours after I took my methadone and I took around 80mg and I couldn't feel it at all, I take 170mg of methadone. Methadone is a stronger drug and sticks to your opiate receptors better than the majority of opiates & is about equal with heroin so thats why its hard to feel other drugs when you've taken your methadone. Thats what I was told by a doctor. Its a waste of money, I've done it a few times & I didn't feel anything each time.
Reply

Loading...

Im only 14 and I do methadone almost every night. It's not something I can stop.
Reply

Loading...

i am high right now off an 80 i smoked and im just started methadone last week so the answer is yes...
Reply

Loading...

Really everyone is different, but in general if you are on a high maint dose of over 80mg it's likely not going to do much for you. I wouldn't recommend it. I have been on a taper at about 30mg and snorted 2 roxy 30mg and definitely got high. Not as high, but it did work. You probably need a little more to really feel it which is why I wouldn't recommend it. It can be very dangerous taking huge amounts to over compensate for something else

 

Reply

Loading...

why on earth would you want to do oxy when you have methadone? i took one tablet and was high as a kite running around like a lunatic for 7 hours. but as others stated NO you wont feel anything when mixed unless there is an appropriate gap between doses

Reply

Loading...

need info.on Oxycontin & MS Contin ,Before they changed oxy she would inject it,now they have put her on MS contin,I want to know if she can inject that to or does it only work the way it's suppose to be takin?
Reply

Loading...

MS Contin can be injected, but it would be very difficult unless she is very experienced and well versed in the chemistry and biology of these drugs. If you have concerns about her injecting then opana e r should be a medication that you should consider. It has probably one of the most difficult tamper proof systems to bypass than all others while also being in my opinion the best for pain relief and lasts the longest.
Reply

Loading...

14? U are soo young..
Reply

Loading...

Injecting opana is still fairly simple, especially for a desperate junkie looking for their fix
Reply

Loading...

You need help to get off methadone at 14yrs old. Everyone needs helpbgetting off but 14 is #1 to young to risk dying. Your a teen you feel like your invinsible once your off you will have time instead of your next fix. My q is where are your parents and how do u get it? 14 ughhhh im on it 2 a day i was on 15 a day but with the potn being legal itt helps withdrawls please get off of it. If u need help ask an adult to help and do it you have a long life.
Reply

Loading...

Ha a week wait it will stop but smokeing will add to your high a little
Reply

Loading...